# SDR SWAA2022121581959

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 28,853 hours, 13,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FACING EMERGENCY EXIT SIGN LENS UNSECURE.   SECURED SIGN LENS IAW SIP.
